# SDR YENA2022081600799

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 69,743 hours, 26,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / FR 16 RH / DOUBLE JOGGLE AREA / HOLES 4 & 6 / CRACK DAMAGE – TEMPORARY REPAIR. (CONSIDERED AS A MAJOR REPAIR)
